# SDR UIEA2019053004347

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,460 hours, 21,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: Q1169AP
- Condition: Unserviceable
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK AIR CYCLE MACHINE WITH AIR LEAK AND HARDWARE MISSING. ( REMOVED AND REPLACED LEFT PACK AIR CYCLE MACHINE IAW AMM 21-51-03. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.      PACKING P/N: S9028T906  SEAL P/N: 460-400 )
